How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

hi i injected myself in the quads with a steroid three days

Resolved Question:

hi i injected myself in the quads with a steroid three days ago i had some pain come on over first day now i got swelling on second day but swelling has stop day three and pain is less i havent got a fever should i be worried
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-
Did you injected fever in quadriceps femoris muscle?
Have you used such injection in past?
Are you suffering from any medical condition?
Is it painful to touch?
Kind Regards,
Dr. Robert
Customer: replied 2 years ago.

i injected rip blend in to quad high on left side. this was ninth injection every other day alternating legs each time. i do not suffer from a medical condition. was very painful to touch not so now. struggled walking. regards neil

Expert:  Dr. Robert replied 2 years ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.
It sounds that you have mild, local reaction or irritation at the site of injection.
It may be absolutely normal to have slight pain/ swelling. It is self limiting in nature.
In case, swelling and redness around an injection site, is increasing, then you should be seen by doctor.
You need to check for these signs-
-Increased redness,
-Expanding swelling that is growing worse,
-Fever,
-An injection site that has a warm skin temperature.
No need to get panic, Such symptoms would get disappear by its own in few days.
You can take OTC Tylenol for pain.
Good luck and Take care.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Dr. Robert and 4 other Medical Specialists are ready to help you